MathSciNet Relay Station
MathSciNet bibliographic data
MR2017887 (2005c:35191) 35L65
De Lellis, Camillo; Otto, Felix; Westdickenberg, Michael Structure of entropy solutions for multi-dimensional scalar conservation laws. Arch. Ration. Mech. Anal. 170 (2003), no. 2, 137–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement